# SDR ASAA0280147

- Difficulty date: April 26, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON FORWARD SERVICE DOOR GIRT BAR ATTACH FITTINGS ON FLOORBOARD.  REPLACED FITTINGS PER SRM 51-30-1.  (M)
